RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kanel', Ya I
(1932–2006)

Total publications: 41 (41)
in MathSciNet: 40 (40)
in zbMATH: 31 (31)
in Web of Science: 17 (17)
in Scopus: 16 (16)
Cited articles: 29
Citations in Math-Net.Ru: 15
Citations in Web of Science: 167
Citations in Scopus: 190

Number of views:
This page:746
Abstract pages:2102
Full texts:1101
Kanel', Ya I
Associate professor
Candidate of physico-mathematical sciences (1961)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 16.01.1932
Keywords: Cauchy problem, reaction-diffusion, burning equations, Belousov–Zhabotinsky reaction, victim–predator systems.
UDC: 517.944.947, 517.95
MSC: 35K, 35L

Subject:

Partial differential equations, Applications of mathematics to Biology and other natural sciences, Ordinary differential equations

   
Main publications:
  1. Kanel, Jacob Isaac; Kirane, Mokhtar, “Global solutions of reaction-diffusion systems with a balance law and nonlinearities of exponential growth”, J. Differential Equations, 165:1 (2000), 24–41  crossref  mathscinet  zmath  isi  elib  scopus
  2. Kanel, J. I.; Zhou, Li, “Existence of wave front solutions and estimates of wave speed for a competition-diffusion system”, Nonlinear Anal., 27:5 (1996), 579–587  crossref  mathscinet  zmath  isi  elib  scopus
  3. Kanel Ya. I., “Suschestvovanie reshenii tipa beguschei volny v sisteme uravnenii Belousova–Zhabotinskogo. $II$”, Sib.mat.zhurn., 32:3 (1991), 390–400 , translation from Sib. Mat. Zh. 32, No.3(187), 47–59 (1991). MSC2000: *35K55 35K40, Existence of traveling-wave type solutions for the Belousov-Zhabotinskii system of equations. $II$ A. Ya. Kapel'  crossref  mathscinet  zmath  isi  scopus
  4. Kanel Ya. I., “Ob odnoi modelnoi sisteme uravnenii odnomernogo dvizheniya gaza”, Diff. uravneniya, 4:4 (1968), 721–734 , A model system of equations for the one-dimensional motion  mathnet  mathscinet  mathscinet  zmath
  5. I. Ya. Kanel', “Stabilization of the solutions of the equations of combustion theory with finite initial functions”, Mat. Sb. (N.S.), 65(107):3 (1964), 398–413  mathnet  mathscinet  zmath
  6. I. Ya. Kanel', “Stabilization of solutions of the Cauchy problem for equations encountered in combustion theory”, Mat. Sb. (N.S.), 59(101) (supplementary) (1962), 245–288  mathnet  mathscinet  zmath

http://www.mathnet.ru/eng/person27129
http://scholar.google.com/citations?user=VrLl7QwAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:kanel.jacob-isaac
https://mathscinet.ams.org/mathscinet/MRAuthorID/290526
http://elibrary.ru/author_items.asp?spin=3055-5091
http://orcid.org/0000-0001-5884-0967
http://www.researcherid.com/rid/L-6798-2013
http://www.scopus.com/authid/detail.url?authorId=6603939425
https://www.researchgate.net/profile/Ya_Kanel

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |


1. Kanel, J. I.; Zhou, Li, “Existence of wave front solutions and estimates of wave speed for a competition-diffusion system”, Nonlinear Anal., 27:5 (1996), 579–587  crossref  mathscinet  zmath  isi (cited: 39)  elib (cited: 24)  scopus (cited: 38)
2. Kanel, Jacob; Novick-Cohen, Amy; Vilenkin, Arkady, “A traveling wave solution for coupled surface and grain boundary motion”, ACTA MATERIALIA, 51:7 (2003), 1981–1989  crossref  mathscinet  isi (cited: 21)  elib (cited: 12)  scopus (cited: 25)
3. Kanel, Jacob Isaac; Kirane, Mokhtar, “Global solutions of reaction-diffusion systems with a balance law and nonlinearities of exponential growth”, J. Differential Equations, 165:1 (2000), 24–41  crossref  mathscinet  zmath  isi (cited: 18)  elib (cited: 16)  scopus (cited: 22)
4. Kanel Ya. I., “0 zadache Koshi dlya uravnenii gazovoi dinamiki s vyazkostyu”, Sib.mat.zhurn., 20:2 (1979), 293–306 , The Cauchy problem for equations of gas dynamics with viscosity.  crossref  mathscinet  zmath  isi (cited: 17)  scopus (cited: 16)
5. Kanel, Jacob; Novick-Cohen, Amy; Vilenkin, Arkady, “A numerical study of grain boundary motion in bicrystals”, ACTA MATERIALIA, 53:2 (2005), 227–235  crossref  isi (cited: 11)  elib (cited: 4)  scopus (cited: 15)
6. Kanel, Jacob; Novick-Cohen, Amy; Vilenkin, Arkady, “Coupled surface and grain boundary motion: a travelling wave solution”, Nonlinear Anal., 49:8 (2004), 1267–1292  crossref  mathscinet  zmath  isi (cited: 12)  elib (cited: 6)  scopus (cited: 15)
7. Kanel, Jacob Isaac; Kirane, Mokhtar, “Pointwise a priori bounds for a strongly coupled system of reaction-diffusion equations with a balance law”, Math. Methods Appl. Sci., 21:13 (1998), 1227–1232  crossref  mathscinet  zmath  isi (cited: 9)  elib (cited: 7)  scopus (cited: 12)
8. Kanel, J. I., “On global initial-boundary-value problems for reaction-diffusion systems with balance conditions.”, Nonlinear Anal., 37:8, Ser. A: Theory Methods, (1999), 971–995  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 6)  scopus (cited: 9)
9. Kanel, J; Novick-Cohen, A; Vilenkin, A, “Numerical analysis of a three-dimensional radially symmetric grain attached to a free crystal surface”, ACTA MATERIALIA, 54:9 (May 2006), 2589–2595  crossref  isi (cited: 6)  elib (cited: 3)  scopus (cited: 8)
10. Kanel, J. I., “On the wave front solution of a competition-diffusion system in population dynamics.”, Nonlinear Anal., 65:2 (2006), 301–320  crossref  mathscinet  zmath  isi (cited: 9)  elib (cited: 4)  scopus (cited: 7)
11. Kanel, Jacob; Novick-Cohen, Amy; Vilenkin, Arkady, “Coupled surface, groove, and grain boundary motion”, Conference: International Conference on Diffusion, Segregation and Stresses in Materials (DSS-2002) Location: TECH UNIV, MOSCOW STATE INST STEEL & ALLOYS, MOSCOW, RUSSIA, DIFFUSION, SEGREGATION AND STRESSES IN MATERIALS Book Series: DEFECT AND DIFFUSION FORUM, ISSN: 1012-0386, Scitec Publications Ltd., 216–217, eds. Bokstein, BS; Straumal, BB, TRANS TECH PUBLICATIONS LTD, BRANDRAIN 6, CH-8707 ZURICH-UETIKON, SWITZERLAND, 2002, 299–306  isi (cited: 4)  elib  scopus (cited: 6)
12. G. G. Chase, J. Arconti, J. Kanel, “The Effect of Filter Cakes on Filter Medium Resistance”, Separation Science and Technology, 29:16 (1994), 2179–2196  crossref  scopus (cited: 6)
13. I. Ya. Kanel', “On some systems of quasilinear parabolic equations of the divergence type”, U.S.S.R. Comput. Math. Math. Phys., 6:3 (1966), 74–88  mathnet  crossref  mathscinet  zmath  scopus (cited: 6)
14. Kanel Ya. I., “Suschestvovanie reshenii tipa beguschei volny v sisteme uravnenii Belousova–Zhabotinskogo. $II$”, Sib.mat.zhurn., 32:3 (1991), 390–400 , translation from Sib. Mat. Zh. 32, No.3(187), 47–59 (1991). MSC2000: *35K55 35K40, Existence of traveling-wave type solutions for the Belousov-Zhabotinskii system of equations. $II$ A. Ya. Kapel'  crossref  mathscinet  zmath  isi  scopus (cited: 3)
15. G. G. Chase, J. Kanel, “Jump Discontinuity Equations in Cake Filtration”, Separation Science and Technology, 31:5 (1996), 665–678  crossref  scopus (cited: 2)
16. Kanel, J.I, Novick-Cohen, A., Vilenkin, A, “Numerical analysis of a 3D radially symmetric shrinking grain attached to a free crystal surface”, Materials Science and Technology, 3 (2005), 27–37  scopus
17. Kanel, Jacob; Novick-Cohen, Amy; Vilenkin, Arkady, “Coupled surface and grain boundary motion: nonclassical traveling-wave solutions”, Adv. Differential Equations, 9:3–4 (2004), 299–327  mathscinet  zmath  isi (cited: 11)
18. Kanel, Jacob Isaac; Kirane, Mokhtar, “Global existence and large time behavior of positive solutions to a reaction diffusion system”, Differential Integral Equations, 13:1–3 (2000), 255Ц264  mathscinet  zmath
19. Kanel, Jacob Isaac; Kirane, Mokhtar, “Existence of travelling waves for a diffusive epidemic model”, Commun. Appl. Anal., 4:3 (2000), 385–387  mathscinet  zmath
20. Kanel, J. I.; Kirane, M.; Tatar, N.-E., “Pointwise a priori bounds for a strongly coupled system of reaction-diffusion equations”, Int. J. Differ. Equ. Appl., 1:1 (2000), 77–97  mathscinet  zmath
21. J. I. Kanel, “The global solvability of second initial boundary value problem for reaction-diffusion systems”, Nonlinear Anal. Theory Methods Appl., 37 (1999), 971–996  crossref
22. Zhou, Li; Kanel, Ya. I., “A new proof of existence of the wave front solutions for a kind of reaction-diffusion system.”, Nonlinear evolutionary partial differential equations (Beijing, 1993), 1997, 469–481 , AMS/IP Stud. Adv. Math., 3, Amer. Math. Soc., Providence, RI  mathscinet  zmath
23. Ya. I. Kanel', “Global solvability of the Cauchy problem for some systems of reaction-diffusion equations”, Differ. Equ., 28:6 (1992), 845–849  mathnet  mathscinet  mathscinet  zmath  isi
24. Ya. I. Kanel', “The existence of a solution of traveling wave type for the Belousov–Zhabotinskiǐ system of equations”, Differ. Equ., 26:4 (1990), 478–485  mathnet  mathscinet  mathscinet  zmath  zmath  isi
25. Ya. I. Kanel', “Solvability in the large of a system of reaction-diffusion equations with the balance condition”, Differ. Equ., 26:3 (1990), 331–339  mathnet  mathscinet  mathscinet  zmath  isi
26. Ya. I. Kanel', Differ. Uravn., 26:4 (1990), 652–660  mathnet  mathscinet  zmath
27. Ya. I. Kanel, “Zadacha Kashi dlya sistemy polulineinykh parabolicheskikh uravnenii s balansnymi usloviyami”, Diff. uravneniya, 20:10 (1984), 1753–1760 , translation: Cauchy's problem for semilinear parabolic equations with balance conditions. [J] Differ. Equations 20, 1260–1266 (1984)  mathnet  mathscinet  mathscinet  zmath  isi (cited: 1)
28. Kanel Ya.I., “O zadache Koshi...”, Dep. v VINITI cherez SMZh No 1221-81 ot 19 marta 1981, SMZh, 1981, 1221-81 , 10 pp.  mathnet
29. Kanel Ya. I., O zadache Koshi dlya sistemy uravnenii teorii goreniya, No 793-80, dep. 3 marta 1980 g., bibligr. ukaz. VINITI “Deponir. Ruk.” 1980, No 6, b/o 151, cherez SMZh., 1980  zmath
30. Kanel Ya. I., “Asimptotika po vremeni dlya reshenii silno parabolicheskoi sistemy s razryvnymi koeffitsientami”, Diff. uravneniya, 12:2 (1976), 325–330, 380–381 , Engl.transl: .Asymptotic properties, with respect to the time, of solutions of a strongly parabolic system. (English) Differ. Equations 12(1976), 225–229 (1977).  mathnet  mathscinet  mathscinet  zmath  zmath
31. Ya. I. Kanel, “Stabilizatsiya reshenii dlya odnoi kvazilineinoi parabolicheskoi sistemy uravnenii divergentnogo vida”, Diff. uravneniya, 10 (1974), 1078–1090, 1149–1150 , Stabilization of the solutions for a certain quasilinear parabolic system of equations in divergence form.  mathnet  mathscinet  mathscinet  zmath
32. Ya. I. Kanel, “Ob odnoi sisteme kvazilineinykh parabolicheskikh uravnenii, raspadayuschikhsya v glavnykh chastyakh”, Diff. uravneniya, 8 (1972), 2029–2037, 2112 , A certain system of quasilinear parabolic equations with splitting principal parts.  mathnet  mathscinet  mathscinet  zmath
33. Ya. I. Kanel, “O nekotorykh modelnykh sistemakh uravnenii gazovoi dinamiki.”, Diff. uravneniya, 5 (1969), 922–934 , Some model equation systems of gas dynamics.  mathnet  mathscinet  mathscinet  zmath
34. Kanel Ya. I., “Ob odnoi modelnoi sisteme uravnenii odnomernogo dvizheniya gaza”, Diff. uravneniya, 4:4 (1968), 721–734 , A model system of equations for the one-dimensional motion  mathnet (cited: 5)  mathscinet  mathscinet  zmath
35. I. Ya. Kanel', “Stabilization of the solutions of the equations of combustion theory with finite initial functions”, Mat. Sb. (N.S.), 65(107):3 (1964), 398–413  mathnet  mathscinet  zmath
36. I. Ya. Kanel', “Stabilization of solutions of the Cauchy problem for certain linear parabolic equations”, Uspekhi Mat. Nauk, 18:2(110) (1963), 127–134  mathnet  mathscinet  zmath
37. Kanel Ya. I., “O statsionarnom reshenii dlya sistemy uravnenii teorii goreniya”, Doklady AN SSSR, 149:2 (1963), 367–375  mathnet  mathscinet
38. I. Ya. Kanel', “Stabilization of solutions of the Cauchy problem for equations encountered in combustion theory”, Mat. Sb. (N.S.), 59(101) (supplementary) (1962), 245–288  mathnet  mathscinet  zmath
39. Kanel Ya. I., “O nekotorykh zadachakh dlya uravnenii teorii goreniya”, Doklady AN SSSR, 136:2 (1961), 277–280 , translated as Soviet Math. Dokl. 2 1961 48–51, Certain problems on equations in the theory of burning.  mathnet  mathscinet  mathscinet  zmath
40. Kanel Ya. I., O povedenii resheniya uravnenii teorii goreniya pri bolshikh znacheniyakh vremeni, diss. na soisk. uch. step. kand.fiz. mat. nauk, Novosibirsk, 1961 , Akad. nauk SSSR. Sib. otd-nie. Ob'edin. uchen. sovet po fiz.-mat. i tekhn. naukam
41. Kanel Ya. I., “O povedenii reshenii zadachi Koshi pri neogranichennom vozrastanii vremeni dlya kvazilineinykh uravnenii, vstrechayuschikhsya v teorii goreniya”, Doklady AN SSSR, 132:2 (1960), 268–Ц271 , On the behavior of solutions of the Cauchy problem when the time tends to infinity, in the case of quasi-linear equations arising in the theory of combustion. translated as Soviet Math. Dokl. 1 1960 533–536  mathnet  mathscinet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020